Colimits for the pro-category of towers of simplicial sets
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 4, p. 258-278
@article{CTGDC_1996__37_4_258_0,
     author = {Blanc, David},
     title = {Colimits for the pro-category of towers of simplicial sets},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {37},
     number = {4},
     year = {1996},
     pages = {258-278},
     zbl = {0867.18001},
     mrnumber = {1428551},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1996__37_4_258_0}
}
Blanc, David. Colimits for the pro-category of towers of simplicial sets. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 4, pp. 258-278. http://www.numdam.org/item/CTGDC_1996__37_4_258_0/

[A] J.F. Adams, Stable Homotopy and Generalised Homology, Chicago Lec. Math., U. of Chicago Press, Chicago -London, 1974. | MR 402720 | Zbl 0309.55016

[AM] M. Artin & B. Mazur, Etale Homotopy, Springer-Verlag Lec. Notes Math. 100, Berlin- New York 1969. | MR 245577 | Zbl 0182.26001

[Bc] D. Blanc, "A model category for periodic homotopy", (in preparation).

[BT] D. Blanc & R.D. Thompson, "A suspension spectral sequence for vnperiodic homotopy", Math. Zeit. 220 (1995) No. 1, pp. 11-35. | MR 1347155 | Zbl 0826.55013

[Bx1] F. Borceux, Handbook of Categorical Algebra, 1: Basic Category Theory, Encyc. Math. & its Appl. 50, Cambridge U. Press, Cambridge, 1994. | MR 1291599 | Zbl 0803.18001

[Bx2] F. Borceux, Handbook of Categorical Algebra, 2: Categories and Structures, Encyc. Math. & its Appl. 51, Cambridge U. Press, Cambridge, 1994. | MR 1313497 | Zbl 0843.18001

[Bo] A.K. Bousfield, "Localization and periodicity in unstable homotopy theory", Jour. AMS 7 (1994) No. 4, pp. 831-873. | MR 1257059 | Zbl 0839.55008

[BK] A.K. Bousfield & D.M. Kan, Homotopy limits, Completions, and Localizations, Springer-Verlag Lec. Notes Math. 304, Berlin-New York 1972. | MR 365573 | Zbl 0259.55004

[D] E. Dror Farjoun, "Homotopy Localization and v1-Periodic Spaces ", in Algebraic Topology - Homotopy and Group Cohomology, ed. J. Aguadé, M. Castellet & F.R. Cohen, Springer-Verlag Lec. Notes Math. 304, Berlin-New York 1992, pp. 104-114. | MR 1185964 | Zbl 0808.55008

[DF] W.G. Dwyer & E.M. Friedlander, "Algebraic and étale K-theory", Trans. AMS 292 (1985), pp. 247-280. | MR 805962 | Zbl 0581.14012

[EH] D.A. Edwards & H.M. Hastings, Čech and Steenrod Homotopy Theories, Springer-Verlag Lec. Notes Math. 542, Berlin-New York 1976. | MR 428322 | Zbl 0334.55001

[F] E.M. Friedlander, Etale Homotopy Theory of Simplicial Schemes, Princeton U. Press AnnMath. Studies 104, Princeton, 1982. | MR 676809 | Zbl 0538.55001

[GU] P. Gabriel & F. Ulmer, Lokal präsentierbare Kategorien, Springer-Verlag Lec. Notes Math. 221, Berlin- New York 1971. | MR 327863 | Zbl 0225.18004

[GM] B. Gray & C.A. McGibbon, "Universal phantom maps", Topology, 32 (1993) No. 2, pp. 371-394. | MR 1217076 | Zbl 0774.55012

[GV] A. Grothendieck & J.L. Verdier, "Prefaisceaux", in M. Artin, A. Grothendieck & J.L. Verdier, eds., Théorie des Topos et Cohomologie Etale des Schémas, Springer-Verlag Lec. Notes Math. 269, Berlin-New York 1971, pp. 1-217. | Zbl 0249.18021

[G] J.W. Grossman, "A homotopy theory of pro-spaces", Trans. AMS 201 (1975), pp. 161-176. | MR 356039 | Zbl 0266.55007

[H] L.J. Hernández, "Functorial and algebraic properties of Brown's P functor ", Preprint 1994.

[HP] L.J. Hernández & T. Porter, "Categorical models of n-types for pro-crossed complexes and Tn-spaces", In J. Aguadé, M. Castellet, and F.R. Cohen, eds., Algebraic Topology - Homotopy and Group Cohomology, Springer-Verlag Lec. Notes Math. 1509, Berlin-New York 1992, pp. 146-185. | MR 1185969 | Zbl 0752.55005

[J] P.T. Johnstone, Stone Spaces, Camb. Stud. Adv. Math. 3, Cambridge U. Press, Cambridge, 1994. | MR 698074 | Zbl 0499.54001

[Me] S. Mac Lane, Categories for the Working Mathematician, Springer-Verlag Grad. Texts Math. 5, Berlin- New York 1971. | MR 354798 | Zbl 0232.18001

[Md] M.E. Mahowald, "The Image of J in the EHP sequence", Ann. Math., 116 (1982) No. 1, pp. 65-112. | MR 662118 | Zbl 0504.55010

[MT] M.E. Mahowald & R.D. Thompson, "The K-theory localization of an unstable sphere", Topology 31 (1992) No. 1, pp. 133-141. | MR 1153241 | Zbl 0759.55010

[MS] S. Mardešić & J. Segal, Shape Theory: The Inverse System Approach, North-Holl. Math. Lib. 26, North-Holland, Amsterdam, 1982. | MR 676973 | Zbl 0495.55001

[My] J.P. May, Simplicial Objects in Algebraic Topology, U. of Chicago Press, Chicago-London, 1967. | MR 222892 | Zbl 0769.55001

[P] B. Pareigis, Categories and Functors, Academic Press Pure & Appl. Math. 39, New York-London, 1970. | MR 265428 | Zbl 0211.32402

[Q] D.G. Quillen, Homotopical Algebra, Springer-Verlag Lec. Notes Math. 20, Berlin-New York 1963. | MR 223432

[TT] W. Tholen & A. Tozzi, "Completions of categories and initial completions", Cah. Top. Géom. Diff. Cat. 30 (1989) No. 2, pp. 127-156. | Numdam | MR 1004736 | Zbl 0695.18002